Hail, Calhoun
- When
- January 2, 5:00 AM CST
- Where
- Calhoun County, Batchtown
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.033, -90.667
The public reported 3/4 inch hail in Batchtown.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jan 2, 3:20 AM CST, 1 hour 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 320 AM CST MON JAN 2 2006 .DISCUSSION... UNSEASONABLY WRM WX CONTINUES OVR AREA. NOT MUCH TIME FOR DISCUSSION DUE TO LOTS OF SVR WX IN IMMEDIATE AREA. SFC LOW FCST TO MOVE ENE INTO CNTRL IL BY 18Z. DWPTS ARE 55 TO 60 AND DRY LN PUNCHING INTO AREA FROM S CNTRL MO. CHGG WX COND SHOULD EVOLVE INTO LOW CLDS AND LIGHT RAIN/DRZL BHD LOW AND TEMPS SHOULD FALL SLOWLY THROUGH THE DAY...MORE QUICKLY IN AFTN WITH MDT NWLY FLOW. THIS WILL BE THE MOST IMPORTANT WX EVENT OF THE WEEK. && .AVIATION... ON OR ABOUT JANUARY 15TH...WFO ST LOUIS WILL BEGIN ISSUING AN AVIATION DISCUSSION WITH EVERY SCHEDULED ISSUANCE OF TERMINAL AERODROME FORECASTS. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...TORNADO WATCH FOR ALL EXCEPT KNOX AND LEWIS COUNTIES UNTIL 800 AM. IL...TORNADO WATCH FOR ALL EXCEPT ADAMS AND BROWN COUNTIES UNTIL 800 AM . && PEDIGO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 350 PM CST SUN JAN 1 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 350 PM CST SUN JAN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT ACROSS THE ENTIRE AREA. THE PRIMARY SEVERE THREAT WILL BE LARGE HAIL...WITH SOMEWHAT LESSER CHANCES FOR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CONTINUING CHANCE FOR THUNDERSTORMS MONDAY MORNING FOR AREAS NORTH AND EAST OF THE ST LOUIS METROPOLITAN AREA. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND OVERNIGHT. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST INFORMATION AND POSSIBLE WARNINGS. TES
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
317 AM CST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 AM HAIL WARRENTON 38.82N 91.14W
01/02/2006 0.75 INCH WARREN MO TRAINED SPOTTER
&&
CVKINGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
348 AM CST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM FUNNEL CLOUD FOLEY 39.05N 90.74W
01/02/2006 LINCOLN MO AMATEUR RADIO
AMATEUR RADIO OPERATOR...LOOKING TOWARD FOLEY/WINFIELD
AREA...SEEING FUNNEL CLOUD BETWEEN LIGHTNING STRIKES.
&&
CVKINGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL 3 N UNION 38.49N 91.01W
01/02/2006 0.75 INCH FRANKLIN MO TRAINED SPOTTER
&&
CVKINGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 AM CST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 2 W GERALD 38.40N 91.37W
01/02/2006 1.75 INCH GASCONADE MO COUNTY OFFICIAL
0340 AM TSTM WND DMG NEW MELLE 38.71N 90.88W
01/02/2006 ST. CHARLES MO EMERGENCY MNGR
12 INCH DIAMETER TREE BLOWN OVER.
&&
CVKINGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 AM FUNNEL CLOUD 1 NE WRIGHT CITY 38.84N 91.01W
01/02/2006 WARREN MO TRAINED SPOTTER
WALL CLOUD REPORTED NORTHEAST OF WRIGHT CITY BY TRAINED
WEATHER SPOTTER.
&&
CVKINGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
435 AM CST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM HAIL 5 NE LAKE ST. LOUIS 38.84N 90.73W
01/02/2006 0.88 INCH ST. CHARLES MO TRAINED SPOTTER
&&
CVKINGThe St Louis radar (KLSX), 37 km away, was scanning. The volume nearest the first event began at 11:01 UTC.
1 hail. Local standard time, as filed.
The public reported 3/4 inch hail in Batchtown.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, January 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5488440.